# SDR XCGA20220509345

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Make and model: Gulstm 111RKWELL
- Aircraft serial: 2225
- Aircraft time: 386 hours, 234 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820118
- Part serial: 20127H1073
- Condition: Cracked
- Location: Zone 200
- Part time: 386 hours, 234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE COPILOT WINDSHIELD CRACKED WHILE IN CRUISE FLIGHT AT FL240. THE WINDSHIELD SUSTAINED SPIDER WEBBING COVERING ENTIRE WINDSHIELD. THE CREW REDUCED SPEED AND FOLLOWED QRH PROCEDURES. THE AIRPLANE LANDED AT KBED, BEDFORD MASSACHUSETTS. WE CONTRACTED THE GULFSTREAM FAST TEAM TO REPLACE THE WINDSHIELD.
